# SDR AALA20160521006

- Difficulty date: May 21, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 12,626 hours, 1,459 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  BATTERY FOR LED FLASHLIGHT AT R1 DOOR FLIGHT ATTENDANT SEAT IS INOPERATIVE.  R & R BATTERY IAW AMM 25-64-01-960-802.
